# SDR LR7A2021012202773

- Difficulty date: January 22, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,770 hours, 25,839 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Housing
- Part number: 582855
- Part serial: C9891
- Condition: Failed
- Location: Nr 1 Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, O

## Discrepancy

DURING SCHEDULED FLIGHT, NR 1 ENGINE SHUTDOWN FOR OVERSPEED GREATER THAN 102.0%.  ENGINE SHUTDOWN AT 1350Z.  REMOVED AND REPLACED NR 1 VALVE HOUSING, IAW LAC JOB CARD HN61135.  OPERATIONS CHECK NORMAL, IAW LAC JOB CARD HN7101.
